# SDR AALA20121011007

- Difficulty date: October 11, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N505AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49799
- Aircraft time: 66,977 hours, 34,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Bent
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR, EXTERIOR SKIN LOWER SECTION, EDGE OF SKIN BENT TO RIVETS.  INSTALLED REPAIR LOWER SECTION OF SKIN PER ESO 80174.
